RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2006, Volume 335, Pages 119–133 (Mi znsl212)  

This article is cited in 3 scientific papers (total in 3 papers)

Hydrodynamical vortice on the plain

E. Sh. Gutshabash

V. A. Fock Institute of Physics, Saint-Petersburg State University

Abstract: The detailed analysis of model of the hydrodynamical vortice on a plane is executed. The derivation of the corresponding equation and its simplified variant is given, a partial solutions are constructed. The question on application of Darboux transformation is considered.

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 143:1, 2765–2772

Bibliographic databases:

UDC: 517.9
Received: 12.06.2006

Citation: E. Sh. Gutshabash, “Hydrodynamical vortice on the plain”, Questions of quantum field theory and statistical physics. Part 19, Zap. Nauchn. Sem. POMI, 335, POMI, St. Petersburg, 2006, 119–133; J. Math. Sci. (N. Y.), 143:1 (2007), 2765–2772

Citation in format AMSBIB
\Bibitem{Gut06}
\by E.~Sh.~Gutshabash
\paper Hydrodynamical vortice on the plain
\inbook Questions of quantum field theory and statistical physics. Part~19
\serial Zap. Nauchn. Sem. POMI
\yr 2006
\vol 335
\pages 119--133
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2269754}
\zmath{https://zbmath.org/?q=an:1119.76010}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 143
\issue 1
\pages 2765--2772
\crossref{https://doi.org/10.1007/s10958-007-0163-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34247403317}


Linking options:
  • http://mi.mathnet.ru/eng/znsl212
  • http://mi.mathnet.ru/eng/znsl/v335/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Sh. Gutshabash, “On canonical variables for integrable models of magnets”, J. Math. Sci. (N. Y.), 151:2 (2008), 2865–2879  mathnet  crossref  mathscinet
    2. E. Sh. Gutshabash, P. P. Kulish, “Discrete symmetries, Darboux transformation, and exact solutions of the Wess–Zumino–Novikov–Witten model”, J. Math. Sci. (N. Y.), 158:6 (2009), 845–852  mathnet  crossref  zmath
    3. JETP Letters, 89:1 (2009), 1–5  mathnet  crossref  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:212
    Full text:61
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019